Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some examples of right self-injective rings which are not left self-injective

Author: F. L. Sandomierski
Journal: Proc. Amer. Math. Soc. 26 (1970), 244-245
MSC: Primary 16.90
MathSciNet review: 0265414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Endomorphism rings of nonfinitely generated free right $ R$-modules over a quasi-Frobenius ring $ R$ are right self-injective but not left self-injective.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.90

Retrieve articles in all journals with MSC: 16.90

Additional Information

PII: S 0002-9939(1970)0265414-2
Keywords: Self-injective ring, quasi-Frobenius ring
Article copyright: © Copyright 1970 American Mathematical Society